# SDR ASAA2015073112802

- Difficulty date: July 31, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,531 hours, 24,214 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PANEL HAS CORROSION AT NUT PLATES, BOTTOM SIDE, BS 500D, LBL 24. ACFT GROUNDED.  REMOVED TRANSITION PANEL ZEE SECTION FROM BS 500C+5 TO 500D AND REMOVED  NUTPLATES FROM SECTION IAW SRM 51-40-02.  BLENDED CORROSION IN THE 15" X 5" SECTION AND REMOVED .007" ORIGINAL THICKNESS .040 AND REMAINING MATERIAL .033 WHICH IS OUT OF LIMITS IAW SRM 53-00-53-1A-2.  USED NEW TRANSITION PANEL MATERIAL TO FABRICATE NEW TRANSITION PANEL ZEE SECTION IAW  SRM 53-00-53-2R-5.  APPLIED ALODINE & PRIMER TO NEWLY FABRICATED  PARTS AND INSTALLED NEW PART, TRANSITION PANEL ZEE SUPPORT SECTION, BS 500C+5 TO  500D) AS REQUIRED IAW SRM 53-00-53-2R-5, DOT REMOVED NR B837 .
